Hardy-littlewood inequalities for ciesielski-fourier series

Research output: Contribution to journalArticle

2 Citations (Scopus)


The inequality, is proved for the one- and two-dimensional Ciesielski-Fourier coefficients of functions in Hardy spaces.

Original languageEnglish
Pages (from-to)217-233
Number of pages17
JournalAnalysis Mathematica
Issue number3
Publication statusPublished - Aug 2005

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Hardy-littlewood inequalities for ciesielski-fourier series'. Together they form a unique fingerprint.

  • Cite this